MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM AMISTEM H CEMENTLESS SIZE 7; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM AMISTEM H CEMENTLESS SIZE 7; HIP STEM CEMENTLESS
Catalog Number 01.18.137
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 131576: (b)(4) items manufactured and released on 09-jul-2013.Expiration date: 2018-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: hip revision surgery occurred 5 years after primary cementless total hip arthroplasty in a (b)(6) year old man.Radiographic images provided show the presence of osteolytic regions in gruen zones 1 and 7 and signs of stress-shielding.Aseptic loosening is a possible, literature described adverse event after cementless total hip replacements and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
On (b)(6) 2019 we were informed about a revision surgery, planned for (b)(6) 2019, so 5 years and two months after primary surgery, due to stem loosening.

Brand Name
STEM AMISTEM H CEMENTLESS SIZE 7
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8377331
Report Number3005180920-2019-00101
Device Sequence Number11527214
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number01.18.137
Device Lot Number131576
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight85